Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from an office receptionist concerning a 20 year old female patient with family history of heart disease, allergic reaction to antibiotics, who on 02-FEB-2007 was vaccinated IM with a first dose of Gardasil lot #654741/0013U. Concomitant therapy included Ortho Tri-Cyclean Lo. On 02-FEB-2007 the patient developed arm soreness but otherwise felt fine. On 16-APR-2007, the patient was vaccinated IM with the second dose of Gardasil lot #657621/0387U. Within one to one and half hours after the second injection patient developed muscle spasm in chest area which radiated from left chest to center. She described pain as sharp intermittent and took her breath away. On 18-APR-2007 she took Advil for something else (not specified) and it helped pain a little but was not relieved. The physician instructed patient to go the emergency room (ER). Patient was planning to go to the ER on 19-APR-2007. At the time of this report the patient had not recovered. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166